Sufficient conditions for the optimal controls of stochastic systems
Refereed conference paper presented and published in conference proceedings

Full Text

Times Cited
Web of Science0WOS source URL (as at 04/08/2020) Click here for the latest count

Other information
All Author(s) ListZhou XY
Name of Conference34th IEEE Conference on Decision and Control
Start Date of Conference13/12/1995
End Date of Conference15/12/1995
Place of ConferenceNEW ORLEANS
Country/Region of ConferenceUnited States of America
PublisherI E E E
Pages2211 - 2214
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesAutomation & Control Systems; Engineering; Engineering, Electrical & Electronic; Mathematics; Mathematics, Applied; Operations Research & Management Science

Last updated on 2020-05-08 at 05:10